MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN IDRIVE ULTRA; STAPLE, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN IDRIVE ULTRA; STAPLE, IMPLANTABLE
Model Number IDRVULTRA1
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, while cutting vessel during laparoscopic whipple surgery, the surgeon pressed the fire button after pressing the safety button, but the staple was not fired.The surgeon had to replace with manual handle and new reload to complete the case.There was no patient injury.

Brand Name
IDRIVE ULTRA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key10746520
Report Number1219930-2020-04489
Device Sequence Number1872240
Product Code GDW
UDI-Device Identifier10884521142794
UDI-Public10884521142794
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K121510
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIDRVULTRA1
Device Catalogue NumberIDRVULTRA1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2020
Initial Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age27 YR
Patient Weight63